Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Pain in the lower abdomen, nausea and delayed periods. Pregnant?

I'm 18 years old, I was on the pill but i got off of it a month ago. I have sex regularly with my boyfriend. I am about a week late for my period, i took a test 2-3 days after my late period and it was negative but i've been getting nauseous over things that would normally not make me nauseous. Ive been getting pain at night in my lower abdomen and the lower left of my abdomen and trouble sleeping.
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
It is either of two things, pregnancy or delayed period. First repeat the test, if positive then you are pregnant, if negative, then all these symptoms you having might be an indication that the period is coming. If you got a period, then wait for next and see how regular it is going to be. If you are still having an irregular period, then you might need an examination and blood tests
Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor